Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Weihs, L.; Drton, M.; Meinshausen, N. 
Titel:
Symmetric rank covariances: a generalized framework for nonparametric measures of dependence 
Abstract:
The need to test whether two random vectors are independent has spawned many competing measures of dependence. We focus on nonparametric measures that are invariant under strictly increasing transformations, such as Kendall’s tau, Hoeffding’s D⁠, and the Bergsma–Dassios sign covariance. Each exhibits symmetries that are not readily apparent from their definitions. Making these symmetries explicit, we define a new class of multivariate nonparametric measures of dependence that we call symmetric r...    »
 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Biometrika 
Jahr:
2018 
Band / Volume:
105 
Jahr / Monat:
2018-06 
Quartal:
2. Quartal 
Monat:
Jun 
Heft / Issue:
Seitenangaben Beitrag:
547-562 
Sprache:
en 
Volltext / DOI:
Verlag / Institution:
Oxford University Press (OUP) 
E-ISSN:
0006-34441464-3510 
Publikationsdatum:
15.06.2018